# SDR SWIA95537

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC591
- Engine: Garrtt TPE33111U
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENG BYPASSED AT 610 TEMP ON TO.  AFTER ABORTING, RAN UP THE ENGINE TO DUPLICATE AND COULD NOT.  DECIDED TO TRY TO POWER TO 615 ON NEXT TO AND UNTIL ABOUT 800 FT DID IT BYPASS FUEL AGAIN, HOWEVER, THE BYPASS VALUE WAS STUCK OPEN AND WOULD NOT STOP THE BYPASSING.  RAN RIGHT ENG FOR BY PASS PROBLEM.  ENG BYPASSES AT 650 DEG WITH SRL ON PERFORMED CHECK SEVERAL TIMES, NO DEFECTS NOTED.  LEFT AND RIGHT FF THE SAME ON BOTH SIDES.  INSPECTED RIGHT BY PASS VALUE AND WIRES.  NO DEFECTED NOTED.  COULD NOT DUPLICATE ON THE GROUND.
